# SDR YENA2025011700073

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N519JB
- Make and model: Airbus A320-232
- Aircraft serial: 01398
- Aircraft time: 87,685 hours, 32,312 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664709
- Part serial: M14250
- Condition: Failed
- Location: Zone 800
- Part time: 6,918 hours, 2,800 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: L1 DOOR EMERGENCY ESCAPE SLIDE INTERNAL FAULT; REF HAECO W/O 169003 NR28557 REMOVED AND REPLACED L1 DOOR SLIDE IAW AMM A320-25-62-44-400-801.
